# SDR CA010628029

- Difficulty date: May 11, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 2,156 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 07321014
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 2,572 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION FOUND PLAY IN HORIZONTAL STABILIZER TO ELINMINATE PLAY REPLACE ALL HARDWARE AND BUSHING IN ASS. DURING LUBRICATING OF ELEVATOR HINGES DISCOVERED CRACK ON STABILIZER HINGE REINFORCEMENT. THIS REINFORCEMENT IS RIVETED ON MAIN SPARE. STABILIZER HINGE IS BOLTED THROUGH MAIN SPARE AND REINFORCEMENT. A/C CONFIGURATION: SEAPLANE STRAIGHT FLOATS
